User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Bonifacius, Lucas; Pieper, Konstantin; Vexler, Boris 
Title:
Error Estimates for Space-Time Discretization of Parabolic Time-Optimal Control Problems with Bang-Bang Controls 
Journal title:
SIAM Journal on Control and Optimization 
Year:
2019 
Journal volume:
57 
Journal issue:
Pages contribution:
1730-1756 
Fulltext / DOI:
Publisher:
Society for Industrial & Applied Mathematics (SIAM) 
E-ISSN:
0363-0129; 1095-7138 
Date of publication:
01.01.2019